Spectral solutions of the Navier-Stokes equations in arbitrary two-dimensional domains
Z.U.A. Warsi and
G.P. Koomullil
Mathematics and Computers in Simulation (MATCOM), 1994, vol. 36, issue 3, 185-193
Abstract:
This paper is intended to demonstrate the use of numerical grids generated by spectral techniques in the solution of the Navier-Stokes equations also obtained by using spectral techniques. This effort thus extends the applicability of spectral techniques to arbitrary domains. In this paper, only 2D numerical transformation and Navier-Stokes solutions on 2D domains have been considered. Extension to 3D domains seems to be formal but certainly more complex computationally.
Date: 1994
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378475494900035
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:36:y:1994:i:3:p:185-193
DOI: 10.1016/0378-4754(94)90003-5
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().